MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. GROUNDING PLATE A1200

ASPEN SURGICAL PRODUCTS, INC. GROUNDING PLATE A1200
Model Number A1204P
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "we purchased a brand new bovie for mfi medical.The grounding plate had caused a burn in one patient.".
 
Additional Manufacturer Narrative
The device was returned for evaluation, and it functioned well and tested to specifications.The root cause is undetermined.The most likely root cause is user error, due to the current concentrating in one location as this can be caused by insufficient contact with the patient.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
GROUNDING PLATE A1200
Common Device Name
GROUNDING PLATE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25306452
Report Number3002750084-2026-00051
Device Sequence Number9517694
Product Code GEI
UDI-Device Identifier00887482176948
UDI-Public00887482176948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA1204P
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown